# SDR USAASB00151

- Difficulty date: May 29, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 2296 - FLIGHT DEPARTED SJU WITH THE RIGHT PACK ON MEL.  AFTER TAKEOFF, THE LEFT ENGINE BLEED TRIPPED OFF.  CREW SWITCHED TO APU AND THEN BACK TO LEFT ENGINE BLEED BUT THE BLEED TRIPPED OFF AGAIN.  CAPTAIN ELECTED TO RETURN TO FIELD AT SJU.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
